# SDR FDEA202505070724

- Difficulty date: May 7, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 42,811 hours, 30,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: P78749001
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R SLIDE LIGHT INOP.  AMM: 33-51-06-2-1  RELAMPED R/H SLIDE LIGHT I/A/W AMM REFERENCED  ABOVE, GOOD FOE SERVICE.
